# SDR MDR02BO2005

- Difficulty date: January 10, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 10514104119
- Part serial: 1013
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 674 hours
- Component: Main Rotor Head
- Component part number: 10514104118
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION AND MAINTENANCE OF MAIN ROTOR HEAD ASSY, SUBCOMPONENT (UPPER QUAD NUT) WAS SENT TO VENDOR FOR MAG PARTICLE INSPECTION AND SUBSEQUENTLY WAS REJECTED.  THIS CONDITION HAS BEEN REPORTED TO MFG FOR INVESTIGATION AND ANALYSIS OF CAUSE.  (K)
